# SDR SWIA200413003

- Difficulty date: March 6, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 2,242 hours, 2,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 9 FEET OF EMERGENCY LIGHTS FAIL TO ILLUMINATE THE CABIN.  CLEANED MOISTURE FROM MIDDLE FLOOR EMERGENCY LIGHT STRIP.  OPS CHECKS GOOD.
